Alert archive / California / High Surf Advisories in 2011
High Surf Advisory 6, NWS San Diego, CA
NWS San Diego, CA issued this high surf advisory at Mar 7, 2011, 1:59 AM PST for San Diego County, California. It took effect at Mar 7, 2011, 10:00 AM PST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 1:59 AM PST (09:59 UTC)
- In effect from
- Mar 7, 2011, 10:00 AM PST
- Expired
- Mar 8, 2011, 1:06 PM PST
- In force
- 27 hr
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518 WHUS46 KSGX 070959 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 159 AM PST MON MAR 7 2011 ...HIGH SURF ADVISORY FOR SAN DIEGO COAST FROM MID MORNING THROUGH LATE TONIGHT... .STRONG WEST TO NORTHWEST WINDS WILL GENERATE COMBINED SEAS 6 TO 11 FEET OVER THE INNER COASTAL WATERS BY THIS AFTERNOON. THE INTERVAL BETWEEN WAVES WILL BE SHORT. THE FREQUENCY OF THE WAVES AND THE STRONG ONSHORE WINDS MAY CAUSE WATER LEVELS TO BE A HALF FOOT TO ONE AND A HALF FEET ABOVE ASTRONOMICAL TIDE PREDICTIONS. HOWEVER THE TIDE WILL BE DROPPING AS THE WINDS BECOME STRONGEST TODAY...SO ONLY MINOR BEACH EROSION IS EXPECTED. CAZ043-071800- /O.NEW.KSGX.SU.Y.0006.110307T1800Z-110308T1000Z/ SAN DIEGO COUNTY COASTAL AREAS- 159 AM PST MON MAR 7 2011 ...HIGH SURF ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM PST TUESDAY. * WAVES AND SURF: BUILDING TO 6 TO 11 FEET SOUTH OF OCEANSIDE WITH SHORT INTERVALS BETWEEN WAVES. * TIDES: THE FIRST HIGH TIDE IS PREDICTED AROUND 10 AM THIS MORNING WITH A HEIGHT NEAR 4.5 FEET. LOW TIDE OCCURS AROUND 430 PM BUT DUE TO THE FREQUENT BREAKERS AND STRONG ONSHORE WINDS...WATER LEVELS MAY BE RUNNING AS MUCH AS A FOOT AND A HALF HIGHER THAN TIDE TABLE PREDICTIONS. THE SECOND HIGH TIDE OCCURS AROUND 1020 PM TONIGHT. WATER LEVELS MAY STILL BE RUNNING A HALF FOOT HIGHER THEN. * TIMING: FROM 10 AM PST THIS MORNING THROUGH 2 AM PST TUESDAY. * IMPACTS: SHORT INTERVAL BETWEEN WAVES WITH LARGE WIND CHOP WILL MAKE FOR VERY POOR SURFING CONDITIONS...VERY HAZARDOUS SWIMMING CONDITIONS...AND POOR DIVING CONDITIONS. STRONG RIP CURRENTS AND ALONGSHORE CURRENTS ARE LIKELY ALONG WITH MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
5 follow-up statements
605 WHUS46 KSGX 071753 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 953 AM PST MON MAR 7 2011 ...HIGH SURF ADVISORY FOR SAN DIEGO COAST FROM MID MORNING THROUGH LATE TONIGHT... .STRONG WEST TO NORTHWEST WINDS WILL GENERATE COMBINED SEAS AROUND 10 FEET OVER THE INNER COASTAL WATERS THIS AFTERNOON. THE INTERVAL BETWEEN WAVES WILL BE SHORT. THE FREQUENCY OF THE WAVES AND THE STRONG ONSHORE WINDS MAY CAUSE WATER LEVELS TO BE A HALF FOOT TO ONE AND A HALF FEET ABOVE ASTRONOMICAL TIDE PREDICTIONS. HOWEVER THE TIDE WILL BE DROPPING AS THE WINDS INCREASE TODAY...SO ONLY MINOR BEACH EROSION IS EXPECTED. CAZ043-080200- /O.CON.KSGX.SU.Y.0006.110307T1800Z-110308T1000Z/ SAN DIEGO COUNTY COASTAL AREAS- 953 AM PST MON MAR 7 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY. * WAVES AND SURF: BUILDING TO 6 TO 8 FEET LATE TODAY SOUTH OF OCEANSIDE WITH SHORT INTERVALS BETWEEN WAVES. * TIDES: THE FIRST HIGH TIDE AROUND 10 AM THIS MORNING IS 4.5 FEET. LOW TIDE OCCURS AROUND 430 PM BUT DUE TO THE FREQUENT BREAKERS AND STRONG ONSHORE WINDS...WATER LEVELS MAY BE RUNNING AS MUCH AS A FOOT AND A HALF HIGHER THAN TIDE TABLE PREDICTIONS. THE SECOND HIGH TIDE OCCURS AROUND 1020 PM TONIGHT. WATER LEVELS MAY STILL BE RUNNING A HALF FOOT HIGHER THEN. * TIMING: THROUGH 2 AM PST TUESDAY. * IMPACTS: SHORT INTERVAL BETWEEN WAVES WITH LARGE WIND CHOP WILL MAKE FOR VERY POOR SURFING CONDITIONS...VERY HAZARDOUS SWIMMING CONDITIONS...AND POOR DIVING CONDITIONS. STRONG RIP CURRENTS AND ALONGSHORE CURRENTS ARE LIKELY ALONG WITH MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
508 WHUS46 KSGX 080149 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 549 PM PST MON MAR 7 2011 ...HIGH SURF ADVISORY FOR SAN DIEGO COAST THROUGH LATE TONIGHT... .STRONG WEST TO NORTHWEST WINDS WILL GENERATE COMBINED SEAS AROUND 10 FEET OVER THE INNER COASTAL WATERS THIS EVENING. THIS WILL RESULT IN SURF OF 5 TO 8 FEET...WITH HIGHEST WAVES FROM LA JOLLA SOUTH TO THE MEXICAN BORDER. THE INTERVALS BETWEEN WAVES WILL BE SHORT. THE SURF WILL GRADUALLY SUBSIDE AFTER MIDNIGHT. CAZ043-081000- /O.CON.KSGX.SU.Y.0006.000000T0000Z-110308T1000Z/ SAN DIEGO COUNTY COASTAL AREAS- 549 PM PST MON MAR 7 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY. * WAVES AND SURF: 5 TO 8 FEET WITH SHORT INTERVALS BETWEEN WAVES. * TIMING: THROUGH 2 AM PST TUESDAY. * IMPACTS: SHORT INTERVAL BETWEEN WAVES WITH LARGE WIND CHOP WILL MAKE FOR VERY POOR SURFING CONDITIONS...VERY HAZARDOUS SWIMMING CONDITIONS...AND POOR DIVING CONDITIONS. STRONG RIP CURRENTS AND ALONGSHORE CURRENTS ARE LIKELY ALONG WITH MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MAXWELL
036 WHUS46 KSGX 080854 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1254 AM PST TUE MAR 8 2011 ...HIGH SURF ADVISORY FOR SAN DIEGO COAST EXTENDED UNTIL 2 PM PST THIS AFTERNOON... .THE SWELL IS DROPPING BUT NOT FAST ENOUGH FOR SURF HEIGHTS TO LOWER BELOW 7 FEET BY 2 AM....AND PROBABLY NOT UNTIL LATE MORNING OR EARLY THIS AFTERNOON. NEAR SHORE BUOY OBSERVATIONS AT MIDNIGHT SHOWED COMBINED SEA HEIGHTS BETWEEN 7 AND 10 FEET FROM CAMP PENDLETON TO POINT LOMA. HAVE CHOSEN 2 PM AS THE NEW EXPIRATION TIME TO COINCIDE WITH AFTERNOON FORECAST PACKAGE. CAZ043-081830- /O.EXT.KSGX.SU.Y.0006.000000T0000Z-110308T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 1254 AM PST TUE MAR 8 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WAVES AND SURF: 5 TO 8 FEET WITH SHORT INTERVALS BETWEEN WAVES. * TIMING: THROUGH 2 PM PST TUESDAY. * IMPACTS: SHORT INTERVAL BETWEEN WAVES WILL LEAD TO STRONGER THAN NORMAL RIP CURRENTS AND ALONGSHORE CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
131 WHUS46 KSGX 081825 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1025 AM PST TUE MAR 8 2011 ...HIGH SURF ADVISORY FOR SAN DIEGO COAST UNTIL 2 PM PST THIS AFTERNOON... .THE SWELL AND SURF WILL CONTINUE TO DECREASE TODAY. CAZ043-082200- /O.CON.KSGX.SU.Y.0006.000000T0000Z-110308T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 1025 AM PST TUE MAR 8 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WAVES AND SURF: 5 TO 8 FEET WITH SHORT INTERVALS BETWEEN WAVES. * TIMING: THROUGH 2 PM PST TODAY. * IMPACTS: SHORT INTERVAL BETWEEN WAVES WILL LEAD TO STRONGER THAN NORMAL RIP CURRENTS AND ALONGSHORE CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MM
869 WHUS46 KSGX 082106 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 106 PM PST TUE MAR 8 2011 ...HIGH SURF ADVISORY CANCELLED... .SURF CONTINUES TO DECREASE TODAY. CAZ043-082215- /O.CAN.KSGX.SU.Y.0006.000000T0000Z-110308T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 106 PM PST TUE MAR 8 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH SURF ADVISORY. $$ MM
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Mar 6, 9:00 PM PST, 4 hours 59 minutes earlier.
Area forecast discussion, Mar 6, 9:00 PM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 PM PST SUN MAR 6 2011
SYNOPSIS...A TROUGH OF LOW PRESSURE WILL BRING WINDY...COLD WEATHER
AND SCATTERED SHOWERS TONIGHT AND MONDAY. THE STRONG WINDS WILL
DECREASE MONDAY NIGHT. HIGH PRESSURE ALOFT WILL BRING WARMING
TUESDAY AND WEDNESDAY...FOLLOWED BY DRY WEATHER AND SEASONAL
TEMPERATURES THROUGH THE END OF THE WEEK.
&&
DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.
LOW LEVEL MOISTURE STREAMING INLAND FROM THE PACIFIC IN CONJUNCTION
WITH A WEAK SHORTWAVE ALOFT HAVE GENERATED AREAS OF LIGHT RAIN AND
DRIZZLE WEST OF THE MOUNTAINS THIS EVENING. MOISTURE WILL CONTINUE
TO FEED INTO SOUTHERN CALIFORNIA AHEAD OF A SECOND...STRONGER
SHORTWAVE CURRENTLY WEST OF SAN FRANCISCO. AS A RESULT...THE LIGHT
RAIN WILL BECOME MORE WIDESPREAD TONIGHT THROUGH MONDAY MORNING AS
THE SFC-6KFT LAYER NEARS SATURATION.
ON THE SYNOPTIC SCALE...UPPER VERTICAL VELOCITY FIELDS REMAIN
FAVORABLE THROUGH MONDAY MORNING WITH THE RRQ JET LOCATION OVER
SOCAL. FACTOR IN THE STRONG ONSHORE FLOW AND OROGRAPHIC LIFT FROM
850 MB 50KT WEST WINDS AND THE STAGE IS SET FOR A PERIOD OF RAIN
THROUGH MONDAY MORNING WEST OF THE MTNS. QPF AMOUNTS HAVE BEEN
ADJUSTED UPWARD A BIT DUE TO THE LONG MOISTURE FETCH AHEAD OF THE
SFC COLD FRONT. RAIN AMTS WEST OF THE MTNS WILL RANGE FROM A TENTH
OF AN INCH AT THE COAST TO A QUARTER INCH IN THE VALLEYS AND
FOOTHILLS. HIGHEST AMTS WILL FALL ON THE WESTERN MTN SLOPES WHERE
0.50-0.75" WILL ACCUMULATE BY MONDAY EVENING. THE SNOW LEVEL WILL
REMAIN ABOVE 7KFT TONIGHT...THEN LOWER TO 5K FT MONDAY BEHIND THE
COLD FRONT. A DUSTING OF SNOW IS FCST IN THE SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS ABOVE 6KFT. IN THE DESERTS...WHILE MOST
OF THE MOISTURE WILL GET WRUNG OUT OVER THE MOUNTAINS...A FEW LIGHT
SHOWERS COULD SPILL OVER INTO THE DESERTS...MAINLY IN THE NORTHERN
COACHELLA VALLEYS THROUGH THE BANNING PASS.
STRONG WINDS WILL BE THE OTHER BIG CONCERN WITH THIS STORM. WIND
GUSTS HAVE ALREADY SURPASSED 35 MPH IN THE MOUNTAINS AND DESERTS
WITH STRONGER WINDS YET TO ARRIVE. THE 300 MB 130 KT JET TRACKS
DIRECTLY OVERHEAD MONDAY MORNING WITH THE STRONGEST WINDS SURFACING
AFTER COLD FRONTAL PASSAGE BTWN 12-15Z MONDAY. THIS IS WHEN THE 5000
FOOT LEVEL WINDS INCREASE TO 50 KTS AND REMAIN STRONG THROUGH THE
AFTERNOON. THE HIGH WIND WATCH WILL BE UPGRADED TO A HIGH WIND
WARNING TONIGHT AND RUN THROUGH MONDAY AFTERNOON. ALSO...THE COASTAL
AND VALLEYS ZONES WILL NOT BE SPARED THE STRONG WINDS. EXPECT WINDS
FROM 15-30 MPH GUSTING TO 40 MPH...WITH HIGHEST GUSTS NEAR THE
COAST.
AFTER A COLD AND WINDY DAY MONDAY...THE WIND DIE DOWN AND
TEMPERATURE RECOVER TUESDAY AND WEDNESDAY AS AN UPPER LEVEL RIDGE
BUILDS IN FROM THE WEST. BY WEDNESDAY THE HIGHS WILL BE BACK IN THE
80S IN THE VALLEYS.
THE RIDGE FLATTENS THURSDAY FOR SLIGHT COOLING AND STRONGER ONSHORE
FLOW BUT TEMPERATURES THROUGH SATURDAY WILL REMAIN AT OR ABOVE
AVERAGE.
A FORECAST UPDATE WILL BE ISSUED THIS EVENING.
&&
.AVIATION...
070445Z...SCATTERED SHOWERS WILL OCCUR OVERNIGHT AND MONDAY FROM THE
MOUNTAINS WEST TO THE COAST. THIS...COMBINED WITH THE MARINE
LAYER...WILL RESULT IN VARIABLE CIGS. PREVAILING CIGS WILL BE
BETWEEN 1300 AND 2800 FT MSL...WITH HIGHER TERRAIN OBSCURED...BUT
LOCAL CIGS TO 800 FT MSL WILL OCCUR IN SHOWERS. VIS WILL LOCALLY BE
2-4 MI IN SHOWERS. VIS/CIGS WILL GRADUALLY IMPROVE MONDAY. STRONG
GUSTY WINDS AND ASSOC UP/DOWNDRAFTS WILL OCCUR THROUGH MONDAY
EVENING...ESPECIALLY IN THE MTNS/DESERTS WHERE LOCAL GUSTS OVER 50
KT WILL BE POSSIBLE.
&&
.MARINE...
070445Z...STRONG WINDS WILL OCCUR OVER THE COASTAL WATERS...MAINLY
MONDAY/MONDAY NIGHT. PREVAILING WINDS WILL BE 15-25 KT WITH GUSTS TO
30 KT MONDAY/MONDAY NIGHT...BUT THE OUTER WATERS COULD HAVE SOME
WINDS OF 20-30 KT WITH LOCAL GUSTS NEAR 40 KT. SHORT PERIOD SWELL
WILL ALSO IMPACT THE COASTAL WATERS...PEAKING MONDAY NIGHT. SEAS
COULD REACH AS HIGH AS 10 FEET...MAINLY IN THE OUTER WATERS. WITH
PERIODS OF 10 SECONDS OR LESS...THE SEAS WILL BE QUITE ROUGH. WE
COULD REACH HIGH SURF CRITERIA LATE MONDAY/MONDAY NIGHT IN SOUTHERN
SAN DIEGO COUNTY...THOUGH THE SHORT PERIOD WILL KEEP MOST OF THE
SURF HEIGHTS AT/BELOW 7 FEET.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 1 AM PST MONDAY FOR THE APPLE AND LUCERNE
VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...
SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY
DESERTS...SAN DIEGO COUNTY MOUNTAINS.
HIGH WIND WARNING FROM 1 AM MONDAY THROUGH 10 PM MONDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...
RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
MOUNTAINS.
PZ...SMALL CRAFT ADVISORY THROUGH 10 AM PST MONDAY FOR THE
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
SMALL CRAFT ADVISORY FROM 4 AM TO 10 AM PST TUESDAY FOR THE
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
GALE WARNING FROM 10 AM MONDAY TO 4 AM PST TUESDAY FOR THE
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 4 AM PST TUESDAY FOR
THE COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER AND OUT 30 NM.
&&
PUBLIC...MOEDE
AVIATION/MARINE...MAXWELL
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Mar 6, 4:45 PM PST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 445 PM PST SUN MAR 6 2011 CAZ042-043-048-050-055-056-057-058-060-061-062-PZZ750-PZZ775-071200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 445 PM PST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT. A WIND ADVISORY IS IN EFFECT FOR THE MOUNTAINS AND DESERTS... EXCLUDING THE SANTA ANA MOUNTAINS EARLY TONIGHT. A HIGH WIND WATCH IS IN EFFECT FOR THE MOUNTAINS AND DESERTS... EXCLUDING THE SANTA ANA MOUNTAINS LATE TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS BEGINNING 10 PM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH WIND WARNINGS WILL BE ISSUED FOR THE MOUNTAINS AND DESERTS MONDAY. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE INNER COASTAL WATERS THROUGH MONDAY NIGHT. A GALE WARNING WILL BE IN EFFECT FOR THE OUTER WATERS THROUGH 4 AM TUESDAY MORNING. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE OUTER COASTAL WATERS FROM 4 AM THROUGH 10 AM TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 9:10 PM PST | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 24 hr |
Nearby
High Surf Advisories in California, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.